# SDR 2022FA0000316

- Difficulty date: June 28, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Aircraft: N417BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1082
- Aircraft time: 5,193 hours, 3,255 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Part number: 91E181IS
- Part serial: HA19020018
- Condition: Leaking
- Location: Cabin
- Part time: 5,193 hours, 3,117 cycles
- Component: Heater Assy
- Component part number: 91E181IS
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HEATER ASSY FAILS PRESSURE DECAY TEST. AIR LEAKAGE CAN BE HEARD IN CABIN AIR CHAMBER LEAKING IN FROM COMBUSTION CHAMBER.
